MathSciNet Relay Station
MathSciNet bibliographic data
MR2858372 93C30 (34C05)
Pérez, Carmen; Benítez, Francisco Closed curve solutions and limit cycles in a class of second-order switched nonlinear systems. Systems Control Lett. 60 (2011), no. 8, 658–664.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement